# SDR ABXA060083

- Difficulty date: February 6, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N957AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47759
- Aircraft time: 39,800 hours, 41,638 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591140214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 147 BETWEEN LONGERON 18 - 19 RIGHT HAD SMALL CRACK IN SKIN.  REPAIRED AREA IAW DC9 SRM 53-04.
